# SDR AALA202307037964

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 7,593 hours, 2,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED PROXIMITY LIGHT FROM 26 TO 33 FAIL THE CAPACITY FUNCTIONAL CHECK. REMOVED AND REPLACED BATTERY PACK POWER SUPPLY M01673.
